# SDR ERAA074621

- Difficulty date: June 15, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 12,681 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 51547
- Condition: Binding
- Location: Tail Rotor
- Part time: 3,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R ASSY IS BINDING.  FOUND NO ABNORMAL WEAR OR DEFECTS.  DISASSEMBLED, CLEANED AND INSPECTED BUSHINGS ON INNER SLEEVE.  REMOVED AND REPLACED BUSHINGS AND SEAKS IN BLADE MOUNTING FORKS.  REASSEMBLED AND BALANCED.  ALL WORK DONE IAW MBB BO105 REM 301, MBB-BO105  MM CHAPTERS 34& 107 AND MARVEL BOOK.
